# SDR CALA2025081507813

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N14512
- Make and model: Airbus A321-271NX
- Aircraft serial: 11953
- Aircraft time: 3,484 hours, 1,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Discrepancy
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA ADVISES ALL EMERGENCY LIGHTS ILLUMINATED PRIOR TO LANDING. NO EMER LIGHT INDICATION IN FLT PER CABIN CREW, ONLY OVHD AND PAX DOOR EXIT SIGNS ILLUMINATED PRIOR TO LANDING. PER CABIN EMERGENCY LIGHTING DESCRIPTION AND OPERATION AMM  33-51-00/001, THIS IS NORMAL OPERATION. PERFORMED OPERATIONAL CHECK OF EPSU'S VIA BITE PER AMM 33-51-00-710-001-A, TEST OK.
